# SDR QXEA0202101

- Difficulty date: December 3, 2002
- Submitted: December 6, 2002
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4050
- Aircraft time: 2,730 hours, 3,279 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Web
- Condition: Cracked
- Location: Lt Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- LEFT HAND LOWER COWL AFT CONE WEB CRACKED AT UPPER DECK ATTACHMENT.  REPAIRED IAW DHC-8 Q400 RD 8/4-71-016.
